8 doctors weighed in:

Cymbalta (duloxetine) difficult urination?

8 doctors weighed in
Dr. Neil Liebowitz
Psychiatry
5 doctors agree

In brief: Yes

Cymbalta (duloxetine) is an snri which means it affects both norepinephrine and serotonin.
The norepinephrine causes a pseudoantichoinergic effect like caffeine and decongestants and many others that can make it difficult to urinate, esp in older men with prostate problems. It can also help people with bladder frequency. Caffeine and some otc meds are worse.

In brief: Yes

Cymbalta (duloxetine) is an snri which means it affects both norepinephrine and serotonin.
The norepinephrine causes a pseudoantichoinergic effect like caffeine and decongestants and many others that can make it difficult to urinate, esp in older men with prostate problems. It can also help people with bladder frequency. Caffeine and some otc meds are worse.
Dr. Neil Liebowitz
Dr. Neil Liebowitz
Thank
Dr. Thomas Namey
Internal Medicine - Rheumatology
2 doctors agree

In brief: That can occur!

Uncommon, but a definite side effect in some people!

In brief: That can occur!

Uncommon, but a definite side effect in some people!
Dr. Thomas Namey
Dr. Thomas Namey
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors